# SDR USAASB97300

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EXIT SIGN OVER THE FORWARD SERVICE DOOR, EVACUATION LIGHTS IN BULLNOSE AT ROWS 1 RIGHT AND 4 LEFT AND THE AISLE LIGHTS ON SEAT 1C AND 2C INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
